English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dissipative longitudinal solitons in a two-dimensional strongly coupled complex (dusty) plasma

Samsonov, D., Ivlev, A. V., Quinn, R. A., Morfill, G., & Zhdanov, S. (2002). Dissipative longitudinal solitons in a two-dimensional strongly coupled complex (dusty) plasma. Physical Review Letters, 88(9): 095004, pp. 095004-1-095004-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-EAB5-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-EAB7-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Samsonov, D.1, Author              
Ivlev, A. V.1, Author              
Quinn, R. A.1, Author              
Morfill, G.1, Author              
Zhdanov, S., Author
Affiliations:
1Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society, ou_159894              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2002-03-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 10865
ISI: 000174212100036
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 88 (9) Sequence Number: 095004 Start / End Page: 095004-1 - 095004-4 Identifier: ISSN: 0031-9007